| Model Number |
PCF-H190TI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign material on air/water tube and cylinder.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h3 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 4 years since the subject device was manufactured.Based on the results of the investigation the foreign material could not be identified.It is likely the foreign material may have been unremoved because the device was not reprocessed properly due to leakage occurred from the plug unit and air water channel.However, a definitive root cause could not be identified.The instruction manual states the detection method associated with the event in "gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection", and preventative measures in "gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope".Olympus will continue to monitor field performance for this device.